| Model Number |
TELE ADAPTER X2, 5/6-LEAD FOR APEXPRO FH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that there is no telemetry alert on the patient monitor.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
Additional Manufacturer Narrative
H11:after further review of this complaint, vyaire medical found out that this complaint is only an accessory defect and no patient was harmed.Therefore, this is deemed as a non reportable complaint to vyaire medical.Please disregard and void vyaire reference number: (b)(4) under mfr report number.